Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 58, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2016, 4:00 PM CDT for Chambers County, Alabama. It was in force for 75 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 4:00 PM CDT (21:00 UTC)
- Expired
- Jun 17, 2016, 5:15 PM CDT
- In force
- 75 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Chambers County, AL
The radar
The Maxwell AFB radar (KMXX), 51 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:43 PM CDT | TSTM WND DMG | 4 Wsw Valley, AL | TREES DOWN ACROSS INTERSTATE 85 JUST SOUTH OF VALLEY. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:37 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
222
WUUS54 KBMX 172100
SVRBMX
ALC017-172215-
/O.NEW.KBMX.SV.W.0058.160617T2100Z-160617T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 PM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 515 PM CDT
* AT 400 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CORINTH TO NEAR STANDING ROCK...MOVING SOUTH AT
20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VALLEY...LANETT...LAFAYETTE...STROUD...LA FAYETTE...RED LEVEL...
WAVERLY...LAKEVIEW...CUSSETA...WEST CHAMBERS...WELCH...
RIDGE GROVE...PENTON...HUGULEY...TRAMMEL CROSSROADS...FAIRFAX...
CHAMBERS COUNTY LAKE...RIVER VIEW...
POST OAK FORKS AND STANDING ROCK.
THIS INCLUDES INTERSTATE 85 BETWEEN MILE MARKERS 77 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
3273 8540 3274 8543 3273 8543 3274 8549
3273 8549 3273 8557 3274 8557 3273 8559
3311 8559 3311 8523 3286 8519 3285 8516
3281 8517 3278 8512
TIME...MOT...LOC 2100Z 356DEG 18KT 3321 8550 3311 8521
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM3 follow-up statements
145
WWUS54 KBMX 172122
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
422 PM CDT FRI JUN 17 2016
ALC017-172215-
/O.CON.KBMX.SV.W.0058.000000T0000Z-160617T2215Z/
CHAMBERS AL-
422 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CHAMBERS COUNTY...
AT 421 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TRAMMEL CROSSROADS TO NEAR LAKEVIEW...MOVING SOUTH AT
35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
VALLEY...LANETT...LAFAYETTE...STROUD...LA FAYETTE...RED LEVEL...
WAVERLY...LAKEVIEW...CUSSETA...WEST CHAMBERS...WELCH...RIDGE GROVE...
PENTON...HUGULEY...TRAMMEL CROSSROADS...FAIRFAX...
CHAMBERS COUNTY LAKE...RIVER VIEW...POST OAK FORKS AND STANDING ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
3273 8540 3274 8543 3273 8543 3274 8549
3273 8549 3273 8557 3274 8557 3273 8559
3311 8559 3311 8523 3286 8519 3285 8516
3281 8517 3278 8512
TIME...MOT...LOC 2121Z 004DEG 32KT 3299 8553 3289 8524
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM450
WWUS54 KBMX 172142
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT FRI JUN 17 2016
ALC017-172215-
/O.CON.KBMX.SV.W.0058.000000T0000Z-160617T2215Z/
CHAMBERS AL-
442 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CHAMBERS COUNTY...
AT 442 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF TRAMMEL CROSSROADS TO NEAR FAIRFAX...
MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
VALLEY...LANETT...LAFAYETTE...LA FAYETTE...WAVERLY...CUSSETA...
WEST CHAMBERS...RIVER VIEW...DENSON...ABANDA...RIDGE GROVE...
PENTON...HUGULEY...TRAMMEL CROSSROADS...FAIRFAX...
CHAMBERS COUNTY LAKE...SPARKLING SPRINGS...OAK BOWERY...
STURKIE AND BUFFALO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
3273 8540 3274 8543 3273 8543 3274 8549
3273 8549 3273 8557 3274 8557 3273 8559
3311 8559 3311 8552 3290 8520 3286 8519
3285 8516 3281 8517 3278 8512
TIME...MOT...LOC 2142Z 003DEG 25KT 3298 8565 3277 8522
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM832
WWUS54 KBMX 172201 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CDT FRI JUN 17 2016
ALC017-172215-
/O.CON.KBMX.SV.W.0058.000000T0000Z-160617T2215Z/
CHAMBERS AL-
501 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN CHAMBERS COUNTY...
AT 501 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RIDGE GROVE TO NEAR BEULAH...MOVING SOUTH AT 20
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LA FAYETTE...WAVERLY...CUSSETA...WEST CHAMBERS...
CHAMBERS COUNTY LAKE...OAK BOWERY...RIDGE GROVE AND STURKIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3299 8559 3276 8514 3275 8514 3275 8528
3273 8529 3273 8540 3274 8543 3273 8543
3274 8549 3273 8549 3273 8557 3274 8557
3273 8559
TIME...MOT...LOC 2201Z 356DEG 18KT 3290 8564 3269 8521
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:14 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 17, 2:14 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 214 PM CDT FRI JUN 17 2016 .DISCUSSION... A band of severe storms will be tracking southward across south Alabama during the late afternoon and early evening hours. The severe storms should be exiting south central Alabama by 6 or 7 pm, and lowered pops tonight. A back door cold front will push into east Alabama Saturday morning, and this front will be the focus for afternoon scattered showers and few thunderstorms, so best rain chances will be confined to southwest counties. Drier air will advect into central Alabama on Saturday, but dewpoints will still be in the 60s. By Sunday, even drier air will spill down the Appalachians as a closed upper low develops off the Carolina coast. Surface dewpoints will drop into the 50s on Sunday, which is a big drop from the mid 70s dewpoints currently across the area. An upper ridge over the Plains states will expand eastward towards Alabama and provide rain free conditions Monday and Tuesday, along with warmer daytime temperatures. The upper ridge will retro-grade westward Tuesday night as a short wave trof digs southward along the eastern United States. A weak cool front will accompany the short wave trof and trigger scattered showers and thunderstorms across the area late Tuesday night and Wednesday. The models have been trending drier Thursday and Friday as the trof along the east coast pushes drier mid level air southward, and removed rain chances across the northern counties on Thursday with dry conditions on Friday. 58/rose && .AVIATION... 18Z TAF Discussion. Scattered storms have already developed along/ahead of a frontal boundary across the TN Valley. These storms are expected to become more organized and push southward across the forecast area this afternoon. Have included some initial best-timing of TS for each terminal, but updates may become needed throughout the afternoon. Heavy rain could significantly reduce VIS at times. Some storms could be severe with damaging wind gusts and large hail. Otherwise, VFR cigs should prevail with westerly winds of 10 kts today. Winds will shift to the NW then N post-frontal. 19 && .FIRE WEATHER... Humidity levels will be lowering over the weekend as cooler air pushes in from the east. Scattered showers and a few thunderstorms could linger over south central Alabama on Saturday as front stalls out over this area. High pressure will build over the area Sunday through Tuesday and temperatures will warm back into the 90s, with no rain expected. A weak cold front will push into north Alabama Tuesday night and bring a chance of rain to north Alabama Tuesday night and across all of central Alabama on Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 69 88 63 86 61 / 10 10 0 10 0 Anniston 70 87 65 86 62 / 10 10 0 10 0 Birmingham 71 89 68 87 65 / 10 10 10 10 0 Tuscaloosa 71 90 69 88 66 / 10 20 10 10 0 Calera 71 89 67 88 64 / 10 10 10 10 0 Auburn 72 85 66 84 65 / 30 20 10 10 0 Montgomery 74 90 69 88 67 / 30 30 10 10 0 Troy 73 87 69 86 65 / 50 30 20 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Chambers... Chilton...Coosa...Dallas...Elmore...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Russell...Shelby... Sumter...Tallapoosa...Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Jun 17, 12:08 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1208 PM CDT FRI JUN 17 2016 ALZ011>015-017>050-182015- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1208 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EARLY EVENING ACROSS CENTRAL ALABAMA FROM 1 PM UNTIL 7 PM. THE HIGHEST THREAT WILL BE ALONG AND WEST OF I-65. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS WILL DEVELOP ACROSS NORTH ALABAMA BY EARLY AFTERNOON AND THEN FORM INTO A LINE AND TRACK SOUTHWARD ACROSS THE REMAINDER OF CENTRAL ALABAMA DURING THE AFTERNOON AND EARLY EVENING HOURS. HOT AND HUMID CONDITIONS ARE EXPECTED TODAY. HEAT INDICES WILL RANGE FROM 104 TO 109 DEGREES ACROSS CENTRAL ALABAMA THIS AFTERNOON...EXCEPT LOWER VALUES IN THE NORTHEAST. THESE MAXIMUM HEAT INDICES WILL ONLY LAST FOR A FEW HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY THIS AFTERNOON.
In the hours before
Local storm report, Jun 17, 3:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM LIGHTNING 4 NNE SPRINGVILLE 33.83N 86.46W
06/17/2016 BLOUNT AL LAW ENFORCEMENT
HOUSE FIRE CAUSED BY LIGHTNING STRIKE OFF OF COUNTY
HIGHWAY 24 NEAR SPRINGVILLE. TIME ESTIMATED BY RADAR AND
LIGHTNING DATA.
&&
JHLocal storm report, Jun 17, 3:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
344 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG HOMEWOOD 33.46N 86.81W
06/17/2016 JEFFERSON AL TRAINED SPOTTER
TREE DOWN ACROSS COLUMBIANA ROAD IN HOMEWOOD. LOCATION
APPROXIMATE. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 3:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL WINFIELD 33.93N 87.80W
06/17/2016 E1.00 INCH MARION AL AMATEUR RADIO
QUARTER SIZED HAIL AND ESTIMATED WINDS OVER 60 MPH
REPORTED. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR.
0253 PM TSTM WND DMG 2 WNW HOLT 33.26N 87.54W
06/17/2016 TUSCALOOSA AL EMERGENCY MNGR
TREES DOWN ON HOUSES IN NORTHWOOD LAKE SUBDIVISION AND
REPORTS OF DOWNED POWER LINES NEAR UNION CHAPEL ROAD.
LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 3:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 4 NNE HOKES BLUFF 34.06N 85.84W
06/17/2016 ETOWAH AL EMERGENCY MNGR
TREE AND POWERLINES DOWN IN COATES BEND COMMUNITY OF
ETOWAH COUNTY. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 3:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
06/17/2016 JEFFERSON AL BROADCAST MEDIA
TREES DOWN ON HOMES ALONG 48TH STREET AND 9TH AVENUE
NORTH IN BIRMINGHAM. LOCATION APPROXIMATE. TIME ESTIMATED
BY RADAR.
&&
JHLocal storm report, Jun 17, 4:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 2 S LAKE TUSCALOOSA BIN 33.36N 87.61W
06/17/2016 TUSCALOOSA AL FIRE DEPT/RESCUE
TREES DOWN ON U.S. HIGHWAY 43 BETWEEN TIERECE PATTON ROAD
AND OLD VAYETTE ROAD. TIME ESTIMATED BY RADAR.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 4:03 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 24 more | 17 hr |
| Jun 17, 12:48 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 57 min |
| Jun 17, 1:30 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Jun 17, 1:32 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 43 min |
| Jun 17, 1:44 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 76 min |
| Jun 17, 1:56 PM CDT | Special Weather Statement | BMX | Pickens | 64 min |
| Jun 17, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 79 min |
| Jun 17, 2:24 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 66 min |
| Jun 17, 2:26 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 79 min |
| Jun 17, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 50 min |
| Jun 17, 2:57 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Shelby, Tuscaloosa | 78 min |
| Jun 17, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, St. Clair, Talladega | 76 min |
| Jun 17, 3:12 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 78 min |
| Jun 17, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Hale, Perry | 69 min |
| Jun 17, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 77 min |
| Jun 17, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Marengo | 81 min |
| Jun 17, 4:21 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 39 min |
| Jun 17, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 79 min |
| Jun 17, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 81 min |
| Jun 17, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 56 min |
| Jun 17, 5:14 PM CDT | Severe Thunderstorm Warning | BMX | Macon, Russell | 63 min |
| Jun 17, 5:46 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 74 min |
| Jun 17, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 85 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.